# SDR SWAA2014031726093

- Difficulty date: March 11, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 6553746
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER ACCESS PANEL 9123 L PLATE CRACKED.  R & R PLATE IAW SRM & DWG.
